Alert archive / Colorado / Frost Advisories in 2008

Frost Advisory 4, NWS Pueblo, CO

October 13, 20087 counties in Colorado

NWS Pueblo, CO issued this frost advisory at Oct 13, 2008, 2:47 PM MDT for 7 counties in Colorado. It took effect at Oct 14, 2008, 12:00 AM MDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Oct 13, 2008, 2:47 PM MDT (20:47 UTC)
In effect from
Oct 14, 2008, 12:00 AM MDT
Expired
Oct 14, 2008, 4:51 AM MDT
In force
5 hr
Issued by
NWS Pueblo, CO

Counties Crowley County, CO, Custer County, CO, El Paso County, CO, Fremont County, CO, Kiowa County, CO, Pueblo County, CO, Teller County, CO

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 8.8 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2008-10-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2008-10-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -51 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
796 m above ground
0-6 km bulk shear
86 kt
0-1 km storm-relative helicity
-51 m²/s²
0-3 km storm-relative helicity
70 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KPUB 132047
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
247 PM MDT MON OCT 13 2008

COZ084-140300-
/O.NEW.KPUB.FZ.W.0006.081014T0600Z-081014T1500Z/
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
INCLUDING...BLACK FOREST...AIR FORCE ACADEMY
247 PM MDT MON OCT 13 2008

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MDT
TUESDAY. 

THIS FREEZE WARNING IS IN EFFECT FOR NORTHERN EL PASO COUNTY. 

TEMPERATURES ARE EXPECTED TO DROP INTO THE MID TO UPPER 20S FOR A
PROLONGED PERIOD TONIGHT...RESULTING IN A WIDESPREAD HARD FREEZE.

A PROLONGED PERIOD OF SUBFREEZING TEMPERATURES IS EXPECTED.

TAKE PRECAUTIONS TO PROTECT CROPS OR VEGETATION.  DRAIN EXPOSED
WATER PIPES AND IRRIGATION SYSTEMS.

$$

COZ083-085-086-089-095-096-140300-
/O.NEW.KPUB.FR.Y.0004.081014T0600Z-081014T1500Z/
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
CROWLEY COUNTY-WESTERN KIOWA COUNTY-EASTERN KIOWA COUNTY-
INCLUDING...CANON CITY...PENROSE...COLORADO SPRINGS...PUEBLO...
ORDWAY...OLNEY SPRINGS...EADS...SHERIDAN LAKE
247 PM MDT MON OCT 13 2008

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MDT
TUESDAY. 

THIS FROST ADVISORY IS IN EFFECT FOR SOUTHERN EL PASO
COUNTY...EASTERN FREMONT COUNTY...AND PUEBLO...CROWLEY...AND KIOWA
COUNTIES.  

TEMPERATURES WILL DROP TO AROUND 30 DEGREES TONIGHT WITH
WIDESPREAD FROST DEVELOPMENT EXPECTED. INCREASING CLOUD COVER FROM
THE SOUTH SHOULD LIMIT SUBFREEZING TEMPERATURES TO LESS THAN 3
HOURS IN DURATION.  

TEMPERATURES AROUND FREEZING WILL OCCUR FOR A SHORT PERIOD OF
TIME. TAKE PRECAUTIONS TO PROTECT CROPS OR VEGETATION.

$$
2 follow-up statements
000 
WWUS75 KPUB 140202
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
802 PM MDT MON OCT 13 2008

COZ084-141100-
/O.CON.KPUB.FZ.W.0006.081014T0600Z-081014T1500Z/
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
INCLUDING...BLACK FOREST...AIR FORCE ACADEMY
802 PM MDT MON OCT 13 2008

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
MDT TUESDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
MDT TUESDAY. 

THIS FREEZE WARNING IS IN EFFECT FOR NORTHERN EL PASO COUNTY.

TEMPERATURES ARE EXPECTED TO DROP INTO THE MID TO UPPER 20S FOR A
PROLONGED PERIOD TONIGHT...RESULTING IN A WIDESPREAD HARD FREEZE.

A PROLONGED PERIOD OF SUBFREEZING TEMPERATURES IS EXPECTED.

TAKE PRECAUTIONS TO PROTECT CROPS OR VEGETATION.  DRAIN EXPOSED
WATER PIPES AND IRRIGATION SYSTEMS.

$$

COZ083-085-086-089-095-096-141100-
/O.CON.KPUB.FR.Y.0004.081014T0600Z-081014T1500Z/
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
CROWLEY COUNTY-WESTERN KIOWA COUNTY-EASTERN KIOWA COUNTY-
INCLUDING...CANON CITY...PENROSE...COLORADO SPRINGS...PUEBLO...
ORDWAY...OLNEY SPRINGS...EADS...SHERIDAN LAKE
802 PM MDT MON OCT 13 2008

...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
MDT TUESDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
MDT TUESDAY. 

THIS FROST ADVISORY IS IN EFFECT FOR SOUTHERN EL PASO COUNTY...
EASTERN FREMONT...PUEBLO...CROWLEY...AND KIOWA COUNTIES.

TEMPERATURES WILL DROP TO AROUND 30 DEGREES TONIGHT WITH
WIDESPREAD FROST DEVELOPMENT EXPECTED. INCREASING CLOUD COVER
FROM THE SOUTH SHOULD LIMIT SUBFREEZING TEMPERATURES TO LESS THAN
3 HOURS IN DURATION.

TEMPERATURES AROUND FREEZING WILL OCCUR FOR A SHORT PERIOD OF
TIME. TAKE PRECAUTIONS TO PROTECT CROPS OR VEGETATION.

$$

METZE
000 
WWUS75 KPUB 141051
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
451 AM MDT TUE OCT 14 2008

COZ084-141200-
/O.CAN.KPUB.FZ.W.0006.000000T0000Z-081014T1500Z/
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
INCLUDING...BLACK FOREST...AIR FORCE ACADEMY
451 AM MDT TUE OCT 14 2008

...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS CANCELLED THE FREEZE
WARNING. 

TEMPERATURES HAVE FALLEN SLIGHTLY BELOW FREEZING EARLY THIS
MORNING...BUT WILL RISE TO ABOVE THE FREEZING MARK BY SUNRISE AS
WARMER AIR MOVES INTO THE AREA FROM THE SOUTH. 

$$

COZ083-085-086-089-095-096-141200-
/O.CAN.KPUB.FR.Y.0004.000000T0000Z-081014T1500Z/
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
CROWLEY COUNTY-WESTERN KIOWA COUNTY-EASTERN KIOWA COUNTY-
INCLUDING...CANON CITY...PENROSE...COLORADO SPRINGS...PUEBLO...
ORDWAY...OLNEY SPRINGS...EADS...SHERIDAN LAKE
451 AM MDT TUE OCT 14 2008

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS CANCELLED THE FROST
ADVISORY. 

TEMPERATURES FELL TO NEAR FREEZING EARLIER THIS MORNING...BUT
HAVE NOW RISEN WELL ABOVE THE FREEZING MARK AS WARMER AIR MOVES INTO
THE AREA FROM THE SOUTH.

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this frost advisory went out at Oct 13, 2:42 PM MDT, 5 minutes earlier.

Area forecast discussion, Oct 13, 2:42 PM MDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
242 PM MDT MON OCT 13 2008

.SHORT TERM...

(TONIGHT AND MONDAY)

FCST CONCERNS IN THE SHORT TERM INCLUDE POSSIBLE FROST OR FREEZE
ACROSS NORTHERN SECTIONS OF THE PLAINS...AND ONSET AND AREAL EXTENT
OF RAIN/SNOW FOR SOUTHERN SECTIONS LATER TONIGHT THROUGH TUESDAY.

ELONGATED UPPER TROF AXIS HAS BEEN MOVING THROUGH UT/AZ TODAY WITH
NEARLY A CLOUD FREE SKY OVER MOST OF THE GREAT BASIN/SW CO AHEAD OF
THIS SYSTEM.  THIS SYSTEM IS PROJECTED BY THE MODELS TO CLOSE OFF BY THIS
EVENING...WITH ISENTROPIC UPGLIDE RAPIDLY SPREADING MOISTURE
NORTHWARD ACROSS THE AREA AFTER 06Z...WITH PCPN BREAKING OUT ALONG
THE SOUTHERN MOUNTAINS AFTER 06Z.  MODELS DEEPLY SATURATE (UP TO H3)
ACROSS THE AREA BY EARLY TOMORROW MORNING SUGGESTING FAIRLY
WIDESPREAD SNOW ACROSS THE WESTERN AND SOUTHERN PORTIONS OF THE SAN
LUIS VALLEY...THE EASTERN SAN JUAN MOUNTAINS...THE SOUTHERN SANGRE
DE CRISTO MOUNTAINS AND THE ADJACENT SRN I-25 CORRIDOR BY TOMORROW
MORNING WITH AN AREA OF SHOWERS EXPANDING NORTHWARD ACROSS THE SE
CORNER LATE TONIGHT THROUGH TUESDAY.  PROBLEM IS 12Z MODEL SOUNDINGS
ARE QUITE DRY UPSTREAM IN THE TROF AXIS...AND THE SRN PLAINS
(DOWNSTREAM) SHOW ONLY SOME SHALLOW MOISTURE (BELOW H7).  ITS
POSSIBLE AS TROF WORKS ITS WAY EASTWARD IT WILL INTERACT WITH LOW
LVL MOISTURE TO RAPIDLY EXPAND PCPN NORTHWARD...HOWEVER JUDGING FROM
LATEST WV LOOPS UPPER LOW DOESNT APPEAR ALL THAT WOUND UP...AND
WITH DEW POINTS STILL IN THE SINGLE DIGITS AND TEENS AND WINDS
FAIRLY LIGHT THINK ITS GOING TO TAKE SOME TIME FOR IT TO MOISTEN
UP...AT LEAST ACROSS WESTERN SECTIONS. HAVE DELAYED HIGHEST POPS
UNTIL AFTER 06Z...AND HAVE INTRODUCED SOME LOW GRADE LIKELY POPS
ALONG THE EASTERN SLOPES OF THE EASTERN SAN JUANS AND THE EASTERN
SLOPES OF THE SOUTHERN SANGRES WHERE EASTERLY LOW LVL FLOW WILL ALSO
PROVIDE SOME OROGRAPHIC ASCENT.  WITH SIMILAR THINKING AS THE MID
SHIFT...THESE AREAS COULD SEE UP TO 4 INCHES OF SNOWFALL
ACCUMULATION. LOTS OF UNCERTAINTY IN HOW FAR NORTH TO SPREAD POPS ON
TUESDAY.  HAVE GENERALLY CUT BACK NORTHERN EXTENT UNTIL LATER ON TUES.

OTHER CHALLENGE WILL BE LOW TEMPS TONIGHT.  LOW CLOUDS HAVE CLEARED
OUT OF MOST OF THE I-25 CORRIDOR THIS AFTERNOON AND SKIES NEARLY
CLEAR ACROSS WESTERN MTS INTERIOR VALLEYS.  WITH MOSTLY CLEAR SKIES
EXPECTED THROUGH THE EVENING HOURS COUPLED WITH VERY DRY SFC DEW
POINTS...TEMPERATURES SHOULD DROP QUICKLY ONCE THE SUN GOES DOWN.
CLOUDS ACROSS THE SOUTHEAST PLAINS WILL BE ADVANCING NORTHWARD.
CHALLENGE WILL BE FROST/FREEZE POTENTIAL FOR NORTHERN SECTIONS OF
THE SE PLAINS.  HAVE OPTED TO GO WITH A FREEZE WARNING FOR NORTHERN
EL PASO COUNTY...AND A FROST ADVISORY FOR SRN EL PASO...EASTERN
FREMONT...PUEBLO...CROWLEY AND KIOWA COUNTY BORDERING THE FREEZE
WARNINGS TO THE NORTH.  THIS COULD BE IN JEOPARDY IF THE CLOUDS MOVE
IN FASTER...HOWEVER POINTS FARTHEST NW (IE. NRN EL PASO COUNTY) HAVE
THE BEST CHANCE OF VERIFYING AND WOULD RATHER ERR ON THE SIDE OF
CAUTION.  HARD TO IGNORE ALL THE MODELS IN SPREADING WIDESPREAD QPF
ACROSS THE EASTERN PLAINS ON TUESDAY.  THINK THIS AXIS IS TOO FAR
WEST...AND 18Z NAM HAS SHIFTED QPF MAXIMUM FARTHER EAST INTO KS.
LIKE THIS IDEA BETTER AND HAVE KEPT HIGHEST POPS TO THE SOUTH AND
EAST ON TUESDAY WITH A DECREASING TREND FROM WEST TO EAST ON
TUESDAY. -KT

.LONG TERM...

(TUESDAY NIGHT THROUGH MONDAY)

MAIN CONCERN THIS TIME PD IS THE UPPER LOW EXITING THE REGION DURING
THE BEGINNING OF THIS FCST PD.

PRECIP AND CLOUDS SHOULD BE EXITING THE REGION DURING THE TUESDAY
EVENING TIME PERIOD. SHOWERS SHOULD BE OVER FAR SE CO AND SHOULD
MOVE OUT OF THE STATE BY MIDNIGHT. LOW TEMPS WED MORNING WILL BE
DEPENDENT ON HOW FAST THE CLOUDS CLEAR OUT OF THE STATE. FOR NOW..I
HAVE TEMPS AT OR NEAR FREEZING ACROSS THE SE PLAINS...IF THIS
VERIFIES WILL NEED A FROST ADVISORY HIGHLIGHT FOR MOST OR ALL OF THE
PLAINS FOR WED MORNING.

THE WX FOR THE REST OF THE WEEK SHOULD BE QUITE PLEASANT. WINDS
SHOULS BE LIGHT AND TEMPS WILL BE IN THE 60S AND 70S OVER THE PLAINS
AND 40S-60S OVER THE MTNS. NO PRECIP IS ANTICIPATED.

THE NEXT WX SYSTEM...RATHER WEAK...WILL BEGIN TO AFFECT THE REGION
DURING THE WEEKEND. BEST CHANCE OF POPS WITH THIS BROAD FLAT TROUGH
WILL BE OVER AND ALONG THE CONTDVD. WE WILL LIKELY SEE A FROPA BY
SAT NIGHT TO SUNDAY ACROSS THE PLAINS. /HODANISH

&&

.AVIATION...

VFR CONDITIONS EXPECTED AT KCOS AND KPUB TAF SITES
TONIGHT WITH VFR TO MVFR CIGS SPREADING NORTHWARD INTO THE KALS TAF
SITE BY EARLY TUES MORNING.  RAIN AND SNOW WILL DEVELOP ACROSS
SOUTHERN AND EASTERN SECTIONS OF THE FORECAST AREA WITH IFR TO LIFR
CIGS DEVELOPING ACROSS THE EASTERN SAN JUAN MOUNTAINS AND SOUTHERN
SANGRE DE CRISTO MOUNTAINS...WITH MOUNTAIN OBSCURATIONS.  ON
TUESDAY...SCATTERED TO NUMEROUS RAIN SHOWERS WILL SPREAD NORTHWARD
ACROSS THE SOUTHEAST PLAINS...WITH MAJORITY OF THE PCPN STAYING EAST
OF THE KCOS AND KPUB TAF SITES.  MVFR CIGS EXPECTED TO SPREAD
NORTHWARD AFFECTING THE KCOS AND KPUB TAF SITES...WITH LOCAL IFR
CIGS POSSIBLE NEAR THE CO/KS BORDER.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
FROST ADVISORY FROM MIDNIGHT TONIGHT TO 9 AM MDT TUESDAY FOR
COZ083-085-086-089-095-096.

FREEZE WARNING FROM MIDNIGHT TONIGHT TO 9 AM MDT TUESDAY FOR
COZ084.

&&

28/28
Hazardous weather outlook, Oct 13, 6:52 AM MDT, 7 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
652 AM MDT MON OCT 13 2008

COZ058>089-093>099-141300-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
652 AM MDT MON OCT 13 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO SCATTERED RAIN AND HIGH MOUNTAIN SNOW SHOWERS WILL BE
POSSIBLE ACROSS THE SOUTHERN REACHES OF THE AREA TONIGHT...AS AN
UPPER LEVEL WEATHER SYSTEM DEVELOPING ACROSS THE SOUTHERN GREAT
BASIN REGION BEGINS TO MOVE INTO SOUTHWESTERN COLORADO. SNOW
ACCUMULATIONS OF A COUPLE OF INCHES WILL BE POSSIBLE ACROSS THE
HIGHER ELEVATIONS OF THE EASTERN SAN JUAN AND SOUTHERN SANGRE DE
CRISTO MOUNTAINS BY EARLY TUESDAY MORNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SCATTERED RAIN AND HIGH ELEVATION SNOW SHOWERS WILL LINGER TUESDAY
OVER MOST OF SOUTHERN COLORADO...WITH THE BEST CHANCE FOR
SIGNIFICANT RAINFALL OVER THE FAR SOUTHEAST PLAINS ALONG THE
KANSAS BORDER. OVER THE MOUNTAINS...ELEVATIONS ABOVE 9000 FEET
ACROSS THE SOUTHERN SANGRE DE CRISTO RANGE COULD SEE SNOWFALL
ACCUMULATIONS OF 2 TO 4 INCHES BY TUESDAY EVENING. A WIDESPREAD
HARD FREEZE WILL BE POSSIBLE ALONG THE INTERSTATE 25 CORRIDOR AND
ACROSS THE EASTERN PLAINS LATE TUESDAY NIGHT AND EARLY WEDNESDAY
MORNING AS SKIES CLEAR.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS WILL NOT BE NEEDED TODAY OR TONIGHT.

23/10

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 12, 7:42 PM MDTFreeze WarningPUBEl Paso13 hr
Oct 13, 2:47 PM MDTFreeze WarningPUBEl Paso14 hr
Oct 13, 4:46 PM MDTRiver Flood WarningPUBBent11 hr

Nearby

Frost Advisories in Colorado, 2008Every frost advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.